Jump to content
i.Faust

Staticor Explosion 👎

Recommended Posts

I finally got my Wisp and decided to level it on hydron only to be partied with someone who has a staticor (I think it's this weapon). It was blinding the heck out of me. I do not understand why this weapon has an effect that alters your vision (screen). The user kept on using it around us so I keep on seeing it and after a while, I felt nauseous, my head hurts and I wanted to vomit.

 

I took a screenshot of what I constantly see when it explodes.

 

Spoiler

5LBAc48.jpg

 

  • Haha 1
  • Upvote 1

Share this post


Link to post
Share on other sites

I made a feedback post about the same. Dont think DE is going to fix any of that crap. Until then just abort when you see lenz/staticor/cathcmoon users.

  • Haha 1
  • Satisfied 1
  • Upvote 1

Share this post


Link to post
Share on other sites

Does this help?

yFFVVBz.png

I recall playing with the Redeemer, and holy heckies, it wasn't pretty.

uMZhRGH.png

  • Upvote 1

Share this post


Link to post
Share on other sites
 
 
1
2 minutes ago, Ced23Ric said:

Does this help?

[x]

[x]

I recall playing with the Redeemer, and holy heckies, it wasn't pretty.

 

I haven't tried changing that setting (Mine's at a 100).

I enjoy seeing effects so it's kind of sad that I have to lower it down just because of these nausea-triggering weapons but I'll give it a try, thanks!

I think it's just the red + green on blue makes it nauseating. Just looking at it hurts the back of my eye

d0a0db6bec6b0a04cb591495036a07f2.png

Share this post


Link to post
Share on other sites
Posted (edited)

I use black energy on these types of weapons when I use them it basically makes it near invisible, it's considerate to those around you and it also helps you to see where your shooting. 

 

Also just be thankful your not back in mirage simulor meta dayspo957oykjlo21.jpg

Because this was ever mission =p

 

Edited by (PS4)Eluminary
  • Haha 1

Share this post


Link to post
Share on other sites

That's a bug that started happening after update 25. I heavily use Staticor, so I noticed right way (but I thought my video card was having issues! Doesn't happen for the other computer in the same room).

Share this post


Link to post
Share on other sites

Most weapon and warframes that have effects that just blind you. black, dark gray, or dark colors are a must for these weapons and warframes. 

I feel your pain @i.Faust 

Share this post


Link to post
Share on other sites
5 hours ago, (PS4)Eluminary said:

I use black energy on these types of weapons when I use them it basically makes it near invisible, it's considerate to those around you and it also helps you to see where your shooting. 

 

Also just be thankful your not back in mirage simulor meta dayspo957oykjlo21.jpg

Because this was ever mission =p

 

My... my god.

 

It's NUUUUUUUUCLEAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAR it's WIIIIIIIIIIIIIIIIIIILLLLLLLLLLLLLLLLLLLLLLLLLLLD!

Share this post


Link to post
Share on other sites
7 hours ago, Firedtm said:

Most weapon and warframes that have effects that just blind you. black, dark gray, or dark colors are a must for these weapons and warframes. 

I feel your pain @i.Faust 

Yeah, I really appreciate those players who go by this rule for the sake of others. 

Share this post


Link to post
Share on other sites
11 hours ago, (PS4)Eluminary said:

I use black energy on these types of weapons when I use them it basically makes it near invisible, it's considerate to those around you and it also helps you to see where your shooting. 

 

Also just be thankful your not back in mirage simulor meta dayspo957oykjlo21.jpg

Because this was ever mission =p

 

If we could go back to this era for a couple days I’d be down for it. Sometimes I miss the ol’ Miragulor combo :’(

Share this post


Link to post
Share on other sites
11 hours ago, i.Faust said:

I finally got my Wisp and decided to level it on hydron only to be partied with someone who has a staticor (I think it's this weapon). It was blinding the heck out of me. I do not understand why this weapon has an effect that alters your vision (screen). The user kept on using it around us so I keep on seeing it and after a while, I felt nauseous, my head hurts and I wanted to vomit.

Meanwhile, in a not-so alternate universe...

Quote

I finally got my Wisp Staticor and decided to level it on hydron only to be partied with someone who has a staticor Wisp (I think it's this weapon warframe). It was blinding the heck out of me. I do not understand why this weapon warframe has an effect ability that alters your vision (screen). The user kept on using it around us so I keep on seeing it and after a while, I felt nauseous, my head hurts and I wanted to vomit.

(Sol Gate seems much better now since a patch earlier this week, tbh.   But the burning afterimages it imprinted on the inside of my eyelids last weekend when there were 1 or 2 Wisps in every single mission made this too fun to pass up.  👁️‍🗨️👁️‍🗨️ )

Share this post


Link to post
Share on other sites
12 hours ago, (PS4)Eluminary said:

I use black energy on these types of weapons when I use them it basically makes it near invisible, it's considerate to those around you and it also helps you to see where your shooting. 

 

Also just be thankful your not back in mirage simulor meta dayspo957oykjlo21.jpg

Because this was ever mission =p

 

that's not so bad

Share this post


Link to post
Share on other sites
12 hours ago, (PS4)Eluminary said:

I use black energy on these types of weapons when I use them it basically makes it near invisible, it's considerate to those around you and it also helps you to see where your shooting. 

 

Also just be thankful your not back in mirage simulor meta days

Spoiler

po957oykjlo21.jpg

 

 

this is what i picture the end of days will look like in real life

Share this post


Link to post
Share on other sites

Im not sure how anyone plays with bloom and/or high graphic intensity. From blinding Eidolons to ridiculous AOE weapons like Simulor and Staticor, i find anything past 50 intensity to be unplayable for most missions.

I usually stay safe between 30-50 intensity, otherwise my screen just turns into random color soup.

Share this post


Link to post
Share on other sites

My suggestion is to tone down the effect intensity, the graphic detail effect intensity to low/very low. Don't worry the game will still look like a korean mmo and you wont miss the precious effects and dots and shine flying all around you.

Also turn off color correction and voila, no more bright blinding flashes.

I also recommend using detail filter on Nvidia Experience Filters. Works wonders!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...